# SDR DALA13018180931

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 64,531 hours, 49,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING EXIT SIGN AT THE AFT OVERWING EXIT WAS INOPERATIVE.  MX REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPS CONDITION.
